Ramipril Weight Gain Side Effects

Updated
Heli Says:

I have been taking Ramipril for two weeks and I am wondering if weight gain is one of the side effects. Finally, after been overweight all my life, I reached my weight goal and I am worried about getting weight back with this medication.

4 Replies

Earliest Newest Votes
1
VerFree Says:

MedlinePlus has some great details on this medication. Some in this class have been known to cause weight gain, but it is not common, and usually is a maximum of around 10 pounds. Other side effects may include nausea, headache, increased urination, and hypotension.

However, if you are taking it to treat high blood pressure, or a cardiac condition, the risk to your health is far greater, if you don't take it, as prescribed.

Are you on any other medications?

Congratulations on the weight loss!

Was this helpful? 1
2
Heli Says:

Re: VerFree (# 1) Expand Referenced Message

No. It is the only medication I have to take. I am on my 40’s and so far I was very healthy

Was this helpful? 0
3
Sherish Says:

No sweetie I am 46 I have been on 10mgs of ramipril daily for 8 years and I have not gained a pound also my husband and mom are also on 5mgs and no gain! ;)

Was this helpful? 0
4
RoscoC Says:

If anything, you would lose weight as effectively. It is speed you are taking.

Was this helpful? 0

More Discussions:

side effects epitec weight gain

Hi. I am a teacher and have children with immune deficiencies who require a lot of attention and infusions every month. ...

2 REPLIES
Side Effects Epitec And Weight Gain

My psychiatrist put me on Epitec which I started last week Monday, I am on a very low dosage 25 mg X 2 weeks, 50 mg X 2 ...

2 REPLIES
side effects of Ectoplan weight gaining products

ectoplan side effect ## This company does not have a website, so finding information on their products is difficult. Fro...

1 REPLY
Spiriva weight gain side effects

I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi...

215 REPLIES
Side effects of levera 500. Weight gain?

Hi. I am 20 years old & I have been on levera 500 since last year... I wanted to find out if levera 500 can lead to ...

2 REPLIES
Meclizine weight gain side effects?

I have been prescribed Meclizine for dizziness, and it is working fine on that part. I was wondering if there was any we...

1 REPLY
Weight gain medicine name without side effects

Hi sir... I'm 23 yrs old... i'm so thin.... i take proper foods daily but that doesn't help my body grow. Ca...

10 REPLIES
Regestrone Side Effects Weight Gain

i m taking registron since last10 days to stop my irregular bleeding .it has stopped now but my doctor has asked me to t...

2 REPLIES
Side Effects Of Omnacortil 10mg Include Weight Gain

does omnacortil-10 mg leads to excess weight gain.?? i hav been using it for almost an year now..and suffer weight gain ...

4 REPLIES
zetia, are there weight gain side effects?

ezetimibe are there weight gain side effects? ## I don't see any listed, here's the link to the monograph so you...

1 REPLY